MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 8X25MM STRL BX 1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI 8X25MM STRL BX 1; SCREW, FIXATION, BONE
Model Number 7207560
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device broke during surgery.
 
Additional Manufacturer Narrative
One 8x25mm biorci screw was returned for evaluation.Visual assessment of the screw confirmed the reported complaint of breakage.Approximately 5mm of the distal threads have broken off and were not returned for examination.The major diameter and wall thickness of the screw was measured and found to meet print specifications.With the limited clinical details regarding patient bone quality and site preparation a root cause cannot be determined.This investigation could not identify any evidence of product contribution to the reported complaint.

Brand Name
SCR BIORCI 8X25MM STRL BX 1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7528507
Report Number1219602-2018-00616
Device Sequence Number176101
Product Code HWC
UDI-Device Identifier03596010426222
UDI-Public(01)03596010426222(17)220309(10)50652123
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2022
Device Model Number7207560
Device Catalogue Number7207560
Device Lot Number50652123
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/27/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date05/19/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1